# SDR UALA2012110506315

- Difficulty date: November 4, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 46,602 hours, 12,050 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 2 AND 21 RT EMERGENCY LIGHT MISSING.  REPLACED MISSING EMERGENCY LIGHTS.  OPS CHECKED GOOD IAW MM.
